# SDR TWAA9783001

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47096
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100865
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FLT 291 - DURING CRUISE, EGRESS LIGHTS ILLUMINATED.  REMOVED AND REPLACED POWER SUPPLY, MFG P/N 100865, MANUFACTURED BY BRUCE INDUSTRIES.  OPS CHECK NORMAL.  OP-15 - 2-17-97 - MCI.  (X)
